# SDR ASOA201705201614

- Difficulty date: May 20, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,807 hours, 26,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Damaged
- Location: Frames 36-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK, FRAMES 36 - 45 FOUND GOUGED AND CORRODED. R & R THE SEAT TRACK IAW AMM 53-01-06.
